# SDR FDEA201006091918

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: ACA72261
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP ON 0.520 INCH HOLE AT MAIN DECK CARGO DOOR FITTING NR 1, HOLE "C" FOUND CRACKED INDICATION ON FIRST LAYER OF WEB FROM TOP.  REPAIR CARRIED OUT IAW EA NR8-5310-140345, REPAIR CLASSIFIED MAJOR GMM 6-2-100 REV 110.
